Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/3470
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: Von Neumann spectra near the spectral gap
Author: Carey, Alan L.
Coulhon, Thierry
Mathai, Varghese
Phillips, John
Citation: Bulletin des Sciences Mathematiques, 1998; 122(3):203-242
Issue Date: 1998
Statement of
Responsibility: 
Carey, Alan L. ; Coulhon, Thierry ; Mathai, Varghese ; Phillips, John
DOI: 10.1016/S0007-4497(98)80088-2
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.